| Model Number |
PMXL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Obstruction/Occlusion (2422); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2020 and mesh was implanted.It was reported that the patient underwent recurrent surgery on (b)(6) 2020.It was reported that the patient experienced chronic pain, inflammation, swelling, bowel obstruction and gastrointestinal malfunction.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 11/17/2021.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.